The Testicles Move Like A Twitch And Feel Pain?

Illustration of The Testicles Move Like A Twitch And Feel Pain?
Illustration: The Testicles Move Like A Twitch And Feel Pain? cdn.themix.org.uk

. I am frima. I’m 29. r nFor some days, my testes are moving. Scythe in that section. For me, the state of medicine. R nDo there is a drug allergy? R nTrimaksih

1 Answer:

Good morning Frima, thank you for asking at HealthReplies.com. Testicles or testicles are one of the reproductive organs that only exist in men. There are two testes and are surrounded by a variety of structures, including the cremaster muscle as shown by the red structure that wraps the left testicle in the image below.

This muscle allows the testicles to move, up and down depending on the temperature of the surrounding environment. If the temperature is cold, the testicles will approach the body to look for warmth, and if the temperature is hot, the testes will stay away from the body. This is important so that the testicles always produce quality sperm cells.


In your case, the condition of the movement you are referring to needs to be clarified as to what the movement is. If like a twitch, then this can happen due to various things, such as lack of nutrition, injury to muscles, consumption of certain drugs, consumption of coffee, fatigue or so forth. This is normal, not only in the cremaster muscles, but in the muscles of the body as a whole. This condition will usually improve by itself over time so you don't need to worry.


If these symptoms are increasingly disturbing, or not twitching as we have said, we suggest that you consult your physician firsthand for a direct examination. By checking directly, further misunderstandings can be avoided and the handling can be more appropriate, including if it turns out it needs to be referred to a particular specialist doctor.


Meanwhile, the actual drug allergy is usually indicated by certain parts of the body feeling itchy, appearing reddish spots or swelling, not twitching muscles. But if you want to stop the drug, consult first with the doctor who prescribed the drug to you and do not stop yourself. So, hopefully answering your question.

: by

Related Question

Causes Of Menstrual Blood A Lot On The First Day?

Causes Of Menstrual Blood A Lot On The First Day?

(1 year ago)

I had been very sick before when I was about to bleed, until finally therapy. He who did the therapy said there was a disruption in the blood vessels. Finally, a week being treated... Read more

Hives Accompanied By Dizziness And Vomiting?

Hives Accompanied By Dizziness And Vomiting?

(1 year ago)

I want to ask, a few days ago I was hit by biduran, usually if I was hit by biduran it was never dizzy, but the one that yesterday after being hit by me was immediately dizzy and v... Read more

The Throat Feels Itchy And Hoarse?

The Throat Feels Itchy And Hoarse?

(1 year ago)

, some days I have experienced problems in my throat, such as itching and hoarseness, but this condition does not cause pain to swallow. If I am forced to expel phlegm, even in the... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *